On irreducible representations of the exotic conformal Galilei algebra

Aizawa, N and Isaac, PS (2011) On irreducible representations of the exotic conformal Galilei algebra. Journal of Physics A-Mathematical and Theoretical, 44 3: 1-8. doi:10.1088/1751-8113/44/3/035401


Author Aizawa, N
Isaac, PS
Title On irreducible representations of the exotic conformal Galilei algebra
Journal name Journal of Physics A-Mathematical and Theoretical   Check publisher's open access policy
ISSN 1751-8113
1751-8121
Publication date 2011-01-01
Year available 2010
Sub-type Article (original research)
DOI 10.1088/1751-8113/44/3/035401
Volume 44
Issue 3
Start page 1
End page 8
Total pages 8
Place of publication Bristol, United Kingdom
Publisher Institute of Physics Publishing
Collection year 2012
Language eng
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published 15 December 2010

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 23 Jan 2011, 10:04:14 EST